Title

On a conjecture of Bhatia, Lim and Yamazaki

Document Type

Article

Publication Date

11-1-2017

Subject Area

ARRAY(0x55e2a345a0e8)

Abstract

In this short note we prove a conjecture due to Bhatia, Lim, and Yamazaki on the matrix power means. As a consequence, we obtain a related inequality for the matrix Heron mean and its non-Kubo–Ando extension, conjectured by Bhatia et al.

Publication Title

Linear Algebra and Its Applications

Volume

532

First Page

140

Last Page

145

Digital Object Identifier (DOI)

10.1016/j.laa.2017.06.040

ISSN

00243795

Share

COinS